# SDR AALA201906109027

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 64,963 hours, 7,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXIT LIGHT DAMAGED. REPLACED EMERGENCY LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-21-02-400-801.
